JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATION OF NEAREST COMMON FIXED POINTS OF ASYMPTOTICALLY I-NONEXPANSIVE MAPPINGS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATION OF NEAREST COMMON FIXED POINTS OF ASYMPTOTICALLY I-NONEXPANSIVE MAPPINGS IN BANACH SPACES
Cho, Yeol-Je; Hussain, Nawab; Pathak, Hemant Kumar;
  PDF(new window)
 Abstract
In this paper, we introduce a new class of uniformly point-wise R-subweakly commuting self-mappings and prove several common fixed point theorems and best approximation results for uniformly point-wise R-subweakly commuting asymptotically I-nonexpansive mappings in normed linear spaces. We also establish some results concerning strong convergence of nearest common fixed points of asymptotically I-non-expansive mappings in reflexive Banach spaces with a uniformly Gteaux differentiable norm. Our results unify and generalize various known results given by some authors to a more general class of noncommuting mappings.
 Keywords
uniformly pointwise R-subweakly commuting mappings;uniformly R-subweakly commuting mappings;asymptotically I-nonexpansive mappings;Banach operator pair;strong convergence;Gateaux differentiable norm;uniform normal structure;
 Language
English
 Cited by
1.
Strong convergence theorems for uniformly L-Lipschitzian asymptotically pseudocontractive mappings in Banach spaces, Journal of Inequalities and Applications, 2013, 2013, 1, 79  crossref(new windwow)
2.
On Unification of the Strong Convergence Theorems for a Finite Family of Total Asymptotically Nonexpansive Mappings in Banach Spaces, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
3.
Best proximity points of non-self mappings, TOP, 2013, 21, 2, 287  crossref(new windwow)
 References
1.
F. Akbar and A. R. Khan, Common fixed point and approximation results for noncommuting maps on locally convex spaces, Fixed Point Theory Appl. 2009 (2009), Art. ID 207503, 14 pp.

2.
M. A. Al-Thagafi, Common fixed point and best approximation, J. Approx. Theory 85 (1996), no. 3, 318-323. crossref(new window)

3.
M. A. Al-Thagafi and N. Shahzad, Noncommuting selfmaps and invariant approximations, Nonlinear Anal. 64 (2006), no. 12, 2778-2786. crossref(new window)

4.
I. Beg, D. R. Sahu, and S. D. Diwan, Approximation of fixed points of uniformly R-subweakly commuting mappings, J. Math. Anal. Appl. 324 (2006), no. 2, 1105-1114. crossref(new window)

5.
F. E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82-90.

6.
J. Chen and Z. Li, Common fixed points for Banach operator pairs in best approximation, J. Math. Anal. Appl. 336 (2007), no. 2, 1466-1475. crossref(new window)

7.
C. E. Chidume, J. Li, and A. Udomene, Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 133 (2005), no. 2, 473-480. crossref(new window)

8.
Y. J. Cho, D. R. Sahu, and J. S. Jung, Approximation of fixed points of asymptotically pseudocontractive mappings in Banach spaces, Southwest J. Pure Appl. Math. 2003 (2003), no. 2, 49-59.

9.
LJ. B. Ciric, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267-273.

10.
LJ. B. Ciric, J. S. Ume, and M. S. Khan, On the convergence of the Ishikawa iterates to a common fixed point of two mappings, Arch. Math. (Brno) 39 (2003), no. 2, 123-127.

11.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35(1972), 171-174. crossref(new window)

12.
B. Halpern, Fixed points of nonexpanding maps, Bull. Amer. Math. Soc. 73 (1967), 957-961. crossref(new window)

13.
N. Hussain, Common fixed points in best approximation for Banach operator pairs with ciric type I-contractions, J. Math. Anal. Appl. 338 (2008), no. 2, 1351-1363. crossref(new window)

14.
N. Hussain, M. Abbas, and J. K. Kim, Common fixed point and invariant approximation in Menger convex metric spaces, Bull. Korean Math. Soc. 45 (2008), no. 4, 671-680. crossref(new window)

15.
N. Hussain and Y. J. Cho, Weak contractions, common fixed points and invariant approximations, J. Inequal. Appl. 2009 (2009), Article ID 390634, 10 pages.

16.
N. Hussain and G. Jungck, Common fixed point and invariant approximation results for noncommuting generalized (f; g)-nonexpansive maps, J. Math. Anal. Appl. 321 (2006), no. 2, 851-861. crossref(new window)

17.
N. Hussain and B. E. Rhoades, $C_q-commuting$ maps and invariant approximations, Fixed Point Theory Appl. 2006 (2006), Art. ID 24543, 9 pp.

18.
G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Math. Sci. 9 (1986), no. 4, 771-779. crossref(new window)

19.
G. Jungck, Common fixed points for noncontinuous nonself maps on non metric spaces, Far East J. Math. Sci. 4 (1996), no. 2, 199-215.

20.
G. Jungck and N. Hussain, Compatible maps and invariant approximations, J. Math. Anal. Appl. 325 (2007), no. 2, 1003-1012. crossref(new window)

21.
G. Jungck and S. Sessa, Fixed point theorems in best approximation theory, Math. Japon. 42 (1995), no. 2, 249-252.

22.
S. H. Khan and N. Hussain, Convergence theorems for nonself asymptotically nonex-pansive mappings, Comput. Math. Appl. 55 (2008), no. 11, 2544-2553. crossref(new window)

23.
T. C. Lim and H. K. Xu, Fixed point theorems for asymptotically nonexpansive mappings, Nonlinear Anal. 22 (1994), no. 11, 1345-1355. crossref(new window)

24.
D. O'Regan and N. Hussain, Generalized I-contractions and pointwise R-subweakly commuting maps, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 8, 1505-1508. crossref(new window)

25.
R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), no. 2, 436-440. crossref(new window)

26.
R. P. Pant, Common fixed points of Lipschitz type mapping pairs, J. Math. Anal. Appl. 240 (1999), no. 1, 280-283.

27.
H. K. Pathak, Y. J. Cho, and S. M. Kang, An application of fixed point theorems in best approximation theory, Internat. J. Math. Math. Sci. 21 (1998), no. 3, 467-470. crossref(new window)

28.
H. K. Pathak and N. Hussain, Commonfixed points for Banach operator pairs with applications, Nonlinear Anal. 69 (2008), no. 9, 2788-2802. crossref(new window)

29.
N. Petrot, Approximation of fixed points of uniformly $C_q-commuting$ mappings, Far East J. Math. Sci. 26 (2007), no. 2, 331-343.

30.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), no. 1, 287-292. crossref(new window)

31.
B. E. Rhoades, Convergence of an Ishikawa-type iteration scheme for a generalized contraction, J. Math. Anal. Appl. 185 (1994), no. 2, 350-355. crossref(new window)

32.
J. Schu, Iterative approximation of fixed points of nonexpansive mappings with star-shaped domain, Comment. Math. Univ. Carolin. 31 (1990), no. 2, 277-282.

33.
J. Schu, Approximation of fixed points of asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 112 (1991), no. 1, 143-151. crossref(new window)

34.
J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), no. 2, 407-413. crossref(new window)

35.
S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. (Beograd) (N.S.) 32(46) (1982), no. 46, 149-153.

36.
S. P. Singh, An application of a fixed-point theorem to approximation theory, J. Approx. Theory 25 (1979), no. 1, 89-90. crossref(new window)

37.
P. Vijayaraju, Applications of fixed point theorem to best simultaneous approximations, Indian J. Pure Appl. Math. 24 (1993), no. 1, 21-26.

38.
H. K. Xu, Existence and convergence for fixed points of mappings of asymptotically nonexpansive type, Nonlinear Anal. 16 (1991), no. 12, 1139-1146. crossref(new window)